4 doctors weighed in:

My doctor prescribed betaclav 1000 and sinucon for a middle ear infection. How safe are these medicines? The sinucon is making me very tense.

4 doctors weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology
3 doctors agree

In brief: Sinucon & betaclav

Sinucon is a combo medicine that contains an antihistaminic and a decongestant, the latter can make you tense, you can ask your doctor for a replacement.
Betaclav, is an amoxicillin + clavulonic acid antibiotic, safe if you aren't allergic to amoxicillin or penicillin, best wishes

In brief: Sinucon & betaclav

Sinucon is a combo medicine that contains an antihistaminic and a decongestant, the latter can make you tense, you can ask your doctor for a replacement.
Betaclav, is an amoxicillin + clavulonic acid antibiotic, safe if you aren't allergic to amoxicillin or penicillin, best wishes
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
34 years in practice
2M people helped
Continue
111,000 doctors available